Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 69, NWS Eureka, CA

June 21, 2025

NWS Eureka, CA issued this small craft advisory at Jun 21, 2025, 11:13 AM PDT. It took effect at Jun 22, 2025, 9:00 PM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2025, 11:13 AM PDT (18:13 UTC)
In effect from
Jun 22, 2025, 9:00 PM PDT
Expired
Jun 23, 2025, 9:00 PM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

926 
WHUS76 KEKA 211813
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1113 AM PDT Sat Jun 21 2025

PZZ455-220215-
/O.CON.KEKA.GL.W.0032.250621T2200Z-250622T0600Z/
/O.EXB.KEKA.SC.Y.0068.250622T0600Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
1113 AM PDT Sat Jun 21 2025

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 PM
PDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt with gusts 
  up to 30 kt and seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 11 PM 
  PDT this evening. For the Small Craft Advisory, from 11 PM 
  this evening to 9 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-220215-
/O.NEW.KEKA.SC.Y.0069.250623T0400Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1113 AM PDT Sat Jun 21 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 9 PM PDT
MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM Sunday to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-220215-
/O.EXT.KEKA.SC.Y.0068.250621T2200Z-250624T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1113 AM PDT Sat Jun 21 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
606 
WHUS76 KEKA 212204
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
304 PM PDT Sat Jun 21 2025

PZZ455-220615-
/O.CON.KEKA.GL.W.0032.000000T0000Z-250622T0600Z/
/O.CON.KEKA.SC.Y.0068.250622T0600Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
304 PM PDT Sat Jun 21 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 PM PDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 feet. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, until 11 PM PDT this evening. For 
  the Small Craft Advisory, from 11 PM this evening to 9 PM PDT 
  Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-220615-
/O.CON.KEKA.SC.Y.0069.250623T0400Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
304 PM PDT Sat Jun 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
9 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM Sunday to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-220615-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
304 PM PDT Sat Jun 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
997 
WHUS76 KEKA 220551
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1051 PM PDT Sat Jun 21 2025

PZZ455-221400-
/O.EXP.KEKA.GL.W.0032.000000T0000Z-250622T0600Z/
/O.CON.KEKA.SC.Y.0068.250622T0600Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
1051 PM PDT Sat Jun 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 
  kt and seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-221400-
/O.CON.KEKA.SC.Y.0069.250623T0400Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1051 PM PDT Sat Jun 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
9 PM PDT MONDAY...

* WHAT...North winds 15 to 20 kt with gusts to 30 kt and seas 6 
  to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM Sunday to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-221400-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1051 PM PDT Sat Jun 21 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 
  kt and seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
379 
WHUS76 KEKA 221024
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
324 AM PDT Sun Jun 22 2025

PZZ455-221830-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
324 AM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-221830-
/O.CON.KEKA.SC.Y.0069.250623T0400Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
324 AM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-221830-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
324 AM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
175 
WHUS76 KEKA 221811
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1111 AM PDT Sun Jun 22 2025

PZZ475-230215-
/O.EXT.KEKA.SC.Y.0068.000000T0000Z-250624T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1111 AM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-230215-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
1111 AM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-230215-
/O.CON.KEKA.SC.Y.0069.250623T0400Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1111 AM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT MONDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
737 
WHUS76 KEKA 222207
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
307 PM PDT Sun Jun 22 2025

PZZ455-230615-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
307 PM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-230615-
/O.CON.KEKA.SC.Y.0069.250623T0400Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
307 PM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT MONDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-230615-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
307 PM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
310 
WHUS76 KEKA 230600
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1100 PM PDT Sun Jun 22 2025

PZZ455-231400-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
1100 PM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with localized gusts to 35 
  kt and seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-231400-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1100 PM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-231400-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1100 PM PDT Sun Jun 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
199 
WHUS76 KEKA 231010
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
310 AM PDT Mon Jun 23 2025

PZZ455-231815-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
310 AM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-231815-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
310 AM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-231815-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
310 AM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
061 
WHUS76 KEKA 231654
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
954 AM PDT Mon Jun 23 2025

PZZ455-240100-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
954 AM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-240100-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
954 AM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 6 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-240100-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
954 AM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
157 
WHUS76 KEKA 232201
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
301 PM PDT Mon Jun 23 2025

PZZ475-240615-
/O.EXT.KEKA.SC.Y.0068.000000T0000Z-250625T1500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
301 PM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 8 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-240400-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-250624T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
301 PM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-240400-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-250624T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
301 PM PDT Mon Jun 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt and seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 21, 5:30 AM PDT, 5 hours 43 minutes earlier.

Area forecast discussion, Jun 21, 5:30 AM PDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
530 AM PDT Sat Jun 21 2025

.SYNOPSIS...Stronger west and northwest winds expected to continue
for the interior through Saturday. Below normal temperatures are
expected for the interior today. Temperatures warm Sunday and
remain near seasonal norms next week.

&&

.UPDATE...Temperatures haven't fallen as much as expected across
the interior valley locations. This is due to two factors: 1)
greater cloud cover than anticipated and 2) the atmosphere did
not de-couple and wind has been persistent. Thus, frost is no
longer expected and the frost advisories have been cancelled.

&&

.PREV DISCUSSION... /issued 1252 AM PDT Sat Jun 21 2025/

KEY MESSAGES:

- Elevated to locally critical fire weather conditions through Saturday
  evening for Lake, eastern Mendocino and eastern Trinity
  Counties due to low RH's and stronger northerly winds.

- Much cooler Saturday in the interior, followed by a warming and drying
  trend early to mid next week.

- Light rain in Del Norte and northern Humbodlt could linger
  into Saturday.

DISCUSSION...Radar returns show isolated showers, which have
become few overnight into Saturday and are expected to diminish in
frequency by Saturday evening. Concerns for elevated to locally
critical fire weather conditions are less than the previous 24
hours with RH values improving slightly. Timing for the
components do not align but are enhanced at opposing hours. Winds
may not line up exactly with low RH's for 8 hours or more for a
red flag warning. Winds will lessen some, but remain gusty with
70-80% chance for gusts of 30 mph over the ridges Saturday
afternoon and evening.

An additional burst of light and isolated shower activity is
possible Saturday with wraparound moisture on the backside of the
trough. Clearing skies and lessening winds in the valleys will allow
for temperatures to drop to chilly levels in the interior under this
colder and drier airmass. A Frost Advisory has been hoisted for some
colder interior valleys. Areas where cloud cover lingers and winds
stay up will not likely reach frost criteria.

A warming trend is forecast early to mid next week with highs in the
lower to mid 90's by Wed for the interior valleys. Also of note is
the possibility (currently 5% chance or less) for thunderstorms over
the interior mountains Monday afternoon as troughing and additional
shortwave energy remains over the region. Moisture looks very
limited at this time, but there is variability in model scenarios.

AVIATION...06Z TAF: A cold front will continue through the region
during this TAF period. Winds will remain elevated for inland
terminals aloft with gusty NW surface winds. Along the Humbodlt and
Del Norte coast, winds will be lighter and possible MVFR/IFR
conditions are expected into Saturday morning due to rain showers
migrating over terminal spaces. Along the Mendocino coast, winds
will be stronger with NW gusts up to 25kts, scattered cloud
coverage, and no rain expected.

Forecast confidence is high with inland terminals having breezier
than normal winds. Winds into Saturday will remain elevated due to
synoptic forcing instead of the usually diurnal heating. Along the
coast Del Norte and northern Humboldt coast, isolated rain showers
will continue east and taper off into early Saturday morning.

MARINE...As the low pressure system moves through the Pacific NW
region, northerly winds have calmed. However, northerlies will
increase again through Saturday afternoon and into Sunday as the low
moves inland. Gentle to moderate breezes are expected early Saturday
before increasing again in the southern waters. Winds are forecast
to be strongest off the coast of Fort Bragg with near gale to gale
force gusts Saturday afternoon. Small craft conditions are expected
in the southern outer waters, with more widespread gale conditions
in the southern inner waters with steep wind waves and gusty winds
up to 40kts possible in areas closer to the Mendocino coast. Breezy
north winds are expected to persist through this coming work week.

FIRE WEATHER...A low level northerly speed max (925mb) will
likely develop over the Sacramento valley and clip the eastern
peripheries of Mendocino and Lake Counties Saturday. Lower
overnight humidity and gusty N-NE winds are likely over the higher
terrain of Lake and eastern Mendocino (fire weather zones 264 and
277). Once again we may be flirting with locally critical fire
weather conditions Saturday, lasting into the evening hours. Our
neighboring NWS office in Sacramento has a Red Flag Warning out
for cured grassy fuels for elevations below 1000 feet. Otherwise,
daytime minimum humidities are forecast to trend drier over the
latter portion of the weekend (Sunday) into early next week as
temperatures increase each day and winds greatly ease.

Also of note is the possibility for thunderstorms over the
interior mountains through the end of the weekend and early next
week as shortwave energy remains. There is considerable model
variability. At this point, there is no compelling reason to
deviate from the National Blend of Model thunderstorm probability
(NBM) and chances currently look less than 5%.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning from 3 PM this afternoon to 11 PM PDT this
     evening for PZZ455.

     Small Craft Advisory from 3 PM this afternoon to 3 PM PDT
     Sunday for PZZ475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:16 PM PDTGale WarningEKA25 hr
Jun 20, 10:16 PM PDTSmall Craft AdvisoryEKA7 days

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.